# SDR SWAA2013120322910

- Difficulty date: November 21, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 56,953 hours, 45,630 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C27714
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 360, BETWEEN STRINGER 4R TO STRINGER 6R.  R & R SHEAR TIE IAW SRM & DRAWING.
